# SDR SWIA200515423

- Difficulty date: August 13, 2005
- Submitted: August 18, 2005
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120251
- Aircraft time: 27,566 hours, 39,808 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Loose
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE SECTION OF FLOOR LEVEL EMERGENCY LIGHTS ARE INOP ROW 3, 4, AND 5.  RESECURED CONNECTOR FOR EMERGENCY LIGHTS FOR ROW 3, 4, AND 5, OPERATIONAL CHECK GOOD.
